# SDR CALA2023112003441

- Difficulty date: November 16, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 76,135 hours, 32,924 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: D5311142720200
- Condition: Damaged
- Location: Lh Fr 20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FR 20 CROSSBEAM AREA HOLES H27, H33, H34, H35 HAVE OUT OF ROUND INDICATION. INITIAL INSP OF LH FR20 CROSSBEAM SPLICE HOLES H27, H33, H34, THE ACFT REACHES 120,624 TOTAL FC PER ECRA 5311-03108 PART H35 PER PART 2 OF THE LATEST REV OF ECRA 5311-03108 ON OR BEFORE 1.2.ALL WORK ACCOMPLISHED ON HAECO NR 9296494. ACCOMPLISHED INTERIM RPR AT LH FR20 CROSSBEAM SPLICE HOLES H27, H33, H34, H35 IAW ECRA 5311-03108 PART 1.1 DIP CREATED TO ACMP CARRY APPROVED PER ECRA 5311-03108. ACCOMPLISH INITIAL TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTION OF LH FR20 CROSSBEAM SPLICE HOLES H27, H33, H34, AND H35 PER PART 2 OF THE LATEST REVISION OF ECRA 5311-03108 ON OR BEFORE THE AIRCRAFT REACHES 120,624 TOTAL AIRCRAFT FLIGHT CYCLES. THE CURRENT PTC''S IS 32,924. TOMC APPROVED; QC REVIEWED TOMC APPROVED; QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
